Alert archive / North Carolina / Wind Advisories in 2007
Wind Advisory 5, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at May 6, 2007, 10:23 PM EDT for Camden County, Currituck County, North Carolina; City of Virginia Beach, Virginia. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 10:23 PM EDT (02:23 UTC)
- Expired
- May 8, 2007, 12:00 AM EDT
- In force
- 26 hr
- Issued by
- NWS Wakefield, VA
Counties Camden County, NC, Currituck County, NC, City of Virginia Beach, VA
The radar
The Norfolk radar (KAKQ), 103 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KAKQ 070223 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1023 PM EDT SUN MAY 6 2007 VAZ095-098-071030- /O.CAN.KAKQ.HW.W.0002.000000T0000Z-070507T1500Z/ /O.NEW.KAKQ.WI.Y.0005.070507T0223Z-070507T2200Z/ NORFOLK/PORTSMOUTH-VIRGINIA BEACH- 1023 PM EDT SUN MAY 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH MONDAY. NORTHEAST WINDS OF BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND ON MONDAY MORNING...BEFORE SLOWLY SUBSIDING MONDAY NIGHT AND TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ016-017-071030- /O.CAN.KAKQ.HW.W.0002.000000T0000Z-070507T1500Z/ /O.NEW.KAKQ.WI.Y.0005.070507T0223Z-070508T0600Z/ CAMDEN-INLAND CURRITUCK- 1023 PM EDT SUN MAY 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH LATE TONIGHT. NORTHEAST WINDS OF BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND ON MONDAY...BEFORE SLOWLY SUBSIDING MONDAY NIGHT AND TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ015-VAZ097-070330- /O.CAN.KAKQ.HW.W.0002.000000T0000Z-070507T1500Z/ PASQUOTANK-CHESAPEAKE- INCLUDING THE CITY OF...ELIZABETH CITY 1023 PM EDT SUN MAY 6 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE HIGH WIND WARNING. NORTHEAST WINDS HAVE SUBSIDED THIS EVENING...AND ARE EXPECTED TO BE SUSTAINED BETWEEN 20 TO 30 MPH OVERNIGHT WITH OCCASIONAL GUSTS TO 40 MPH. WINDS ARE NO LONGER EXPECTED TO REACH WIND ADVISORY OR HIGH WIND WARNING CRITERIA. $$ MDZ025-VAZ099-100-070330- /O.EXP.KAKQ.HW.W.0002.000000T0000Z-070507T0200Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 1023 PM EDT SUN MAY 6 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. NORTHEAST WINDS HAVE SUBSIDED THIS EVENING...AND ARE EXPECTED TO BE SUSTAINED BETWEEN 20 TO 30 MPH OVERNIGHT WITH OCCASIONAL GUSTS TO 40 MPH. WINDS ARE NO LONGER EXPECTED TO REACH WIND ADVISORY OR HIGH WIND WARNING CRITERIA. $$ MDZ022>024-NCZ012>014-030>032-VAZ084-086-091>094-096-070330- /O.EXP.KAKQ.WI.Y.0004.000000T0000Z-070507T0200Z/ WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-HERTFORD-GATES- BERTIE-CHOWAN-PERQUIMANS-GLOUCESTER-MATHEWS-YORK-SOUTHAMPTON- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK- INCLUDING THE CITIES OF...SALISBURY...CRISFIELD...PRINCESS ANNE... SNOW HILL...MARGARETTSVILLE...AHOSKIE...EDENTON...POQUOSON... FRANKLIN...NEWPORT NEWS...HAMPTON 1023 PM EDT SUN MAY 6 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHEAST WINDS HAVE SUBSIDED THIS EVENING...AND ARE EXPECTED TO BE SUSTAINED BETWEEN 20 TO 30 MPH OVERNIGHT WITH OCCASIONAL GUSTS TO NEAR 40 MPH. WINDS ARE NO LONGER EXPECTED TO REACH WIND ADVISORY OR HIGH WIND WARNING CRITERIA. $$ NCZ102-071030- /O.NEW.KAKQ.WI.Y.0005.070507T1000Z-070508T0600Z/ /O.EXT.KAKQ.HW.W.0002.000000T0000Z-070507T1000Z/ OUTER BANKS CURRITUCK- INCLUDING THE CITY OF...COROLLA 1023 PM EDT SUN MAY 6 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM MONDAY TO 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 2 AM EDT TUESDAY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH LATE TONIGHT. NORTHEAST WINDS OF BETWEEN 35 AND 45 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND ON MONDAY MORNING...BEFORE SLOWLY SUBSIDING MONDAY NIGHT AND TUESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HURLEY
5 follow-up statements
000 WWUS71 KAKQ 070648 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 248 AM EDT MON MAY 7 2007 NCZ102-071600- /O.CAN.KAKQ.HW.W.0002.000000T0000Z-070507T1000Z/ /O.EXT.KAKQ.WI.Y.0005.070507T0648Z-070508T0600Z/ OUTER BANKS CURRITUCK- INCLUDING THE CITY OF...COROLLA 248 AM EDT MON MAY 7 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE HIGH WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT TUESDAY. A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH LATE TONIGHT. NORTHEAST WINDS OF BETWEEN 30 AND 40 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL SLOWLY SUBSIDING ON TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ016-017-071600- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-070508T0600Z/ CAMDEN-INLAND CURRITUCK- 248 AM EDT MON MAY 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH LATE TONIGHT. NORTHEAST WINDS OF BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL SLOWLY SUBSIDING ON TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VAZ095-098-071600- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-070507T2200Z/ NORFOLK/PORTSMOUTH-VIRGINIA BEACH- 248 AM EDT MON MAY 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH TODAY. NORTHEAST WINDS OF BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. THE STRONG WINDS WILL SLOWLY SUBSIDING TONIGHT AND TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CULLEN
000 WWUS71 KAKQ 071558 AAA NPWAKQ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE WAKEFIELD VA 1158 AM EDT MON MAY 7 2007 NCZ016-017-102-072100- /O.EXT.KAKQ.WI.Y.0005.000000T0000Z-070508T0400Z/ CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK- INCLUDING THE CITY OF...COROLLA 1158 AM EDT MON MAY 7 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THIS AFTERNOON AND EVENING. NORTHEAST WINDS OF BETWEEN 30 AND 40 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL SLOWLY SUBSIDE LATE TONIGHT AND INTO TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VAZ095-098-072100- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-070507T2200Z/ NORFOLK/PORTSMOUTH-VIRGINIA BEACH- 1158 AM EDT MON MAY 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY OFF THE MID ATLANTIC COAST AND MAINTAIN VERY STRONG WINDS THROUGH THIS AFTERNOON. NORTHEAST WINDS OF BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. THE STRONG WINDS WILL SLOWLY SUBSIDE THIS EVENING AND OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BROWN
000 WWUS71 KAKQ 072051 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 451 PM EDT MON MAY 7 2007 NCZ016-017-102-080400- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-070508T0400Z/ CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK- INCLUDING THE CITY OF...COROLLA 451 PM EDT MON MAY 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A LOW PRESSURE SYSTEM OFF THE SOUTHEAST COAST WILL CONTINUE TO MAINTAIN VERY STRONG WINDS THIS EVENING. NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH THE EVENING...WITH THE WINDS SLOWLY SUBSIDING AFTER MIDNIGHT AND INTO TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VAZ095-098-072200- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-070507T2200Z/ NORFOLK/PORTSMOUTH-VIRGINIA BEACH- 451 PM EDT MON MAY 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A LOW PRESSURE SYSTEM OFF THE SOUTHEAST COAST WILL CONTINUE TO MAINTAIN VERY STRONG WINDS LATE THIS AFTERNOON. NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH 6 PM... WITH THE WINDS SLOWLY SUBSIDING THEREAFTER THROUGH THE EVENING AND OVERNIGHT HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HURLEY
000 WWUS71 KAKQ 072252 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 652 PM EDT MON MAY 7 2007 NCZ016-017-102-080400- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-070508T0400Z/ CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK- INCLUDING THE CITY OF...COROLLA 652 PM EDT MON MAY 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A LOW PRESSURE SYSTEM OFF THE SOUTHEAST COAST WILL CONTINUE TO MAINTAIN VERY STRONG WINDS THIS EVENING. NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH THE EVENING... WITH THE WINDS SLOWLY SUBSIDING AFTER MIDNIGHT AND INTO TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WAMSLEY
000 WWUS71 KAKQ 080400 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1200 AM EDT TUE MAY 8 2007 NCZ016-017-102-080500- /O.EXP.KAKQ.WI.Y.0005.000000T0000Z-070508T0400Z/ CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK- INCLUDING THE CITY OF...COROLLA 1200 AM EDT TUE MAY 8 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at May 6, 7:48 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 6, 7:48 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
748 PM EDT SUN MAY 6 2007
.SYNOPSIS...
LOW PRESSURE WILL INTENSIFY AND DRIFT SOUTH OFF THE MID-ATLANTIC
AND SOUTHEAST COAST TONIGHT. MEANWHILE...STRONG HIGH PRESSURE
WILL CONTINUE TO BUILD IN FROM THE NORTH. THE LOW WILL WEAKEN AND
EVENTUALLY DISSIPATE...AS IT DRIFTS BACK TOWARD THE SOUTHEAST COAST
MONDAY THROUGH THURSDAY. HIGH PRESSURE WILL BE OVER THE AREA FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE COMBO OF INTENSIFYING LO OFF THE MID ATLC/SE CST AND STRNG HI
PRES BLDNG IN FM THE N...WILL MAINTAIN WNDY OR VRY WNDY CONDS TNGT
INTO MON MORNG OVR THE VA ERN SHR...EXTRM SE VA AND CSTL NE NC.
OTHRWISE...CLR SKY INLAND TO PRTLY CLDY ERN CNTIES TNGT. MIN TEMPS
IN THE UPR 30S TO UPR 40S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
HI PRES WILL BLD OVR NRN 2/3RDS OF REGION WHILE THE LO TO THE S
DRIFTS E TWD THE SE CST MON THRU TUE. WILL SEE LOTS OF SUNSHINE
ACRS MOST OF THE AREA...BUT MORE HI/MID LVL CLDS WILL MOVE BACK
INTO SRN/SERN CNTIES DURING TUE. CUD EVEN BE A STRAY SHRA OVR
EXTRM SE VA AND NE NC. MAX TEMPS IN THE UPR 50S TO UPR 60S MON AND
IN THE MID 60S TO MID 70S TUE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
LO WILL WEAKEN AND EVENTUALLY DISSIPATE TO OUR S TUE NGT THRU THU.
GENERALLY PRTLY CLDY WITH A SLGT CHC OF A SHRA STILL OVR EXTRM SE
VA AND NE NC. HI PRES WILL BE OVR REGION FOR FRI...THEN ANOTHER
BACKDOOR FRNT WILL DROP IN FOR LATER SAT THRU SUN WITH POSSIBLE LO
PRES WAVES MOVNG ALNG IT. CHC OF SHRAS OR TSRAS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
ADJUSTED TAFS MAINLY FOR WINDS... AS LOW PRESSURE CURRENTLY
DEVELOPS OFF THE NORTH CAROLINA COAST. EXPECT VFR CONDITIONS
THROUGH THE PERIOD FOR ALL TAF SITES. SOME MVFR CIGS HAVE OCCURRED OVER
ORF AND ECG...AND WILL CONTINUE ONLY FOR A COUPLE OF HOURS. WITH THE
CLASH OF STRONG HIGH PRESSURE AND LOW DEVELOPMENT AND TIGHTENING
PRESSURE GRADIENT...THE MAIN CONCERN OF COURSE ARE THE WINDS AS
CONDITIONS ARE EXPECTED TO REMAIN EITHER WINDY OR BREEZY AT
SOUTHERN COASTAL SITES (ORF, PHF, AND ECG) UNTIL SOMETIME
WEDNESDAY. GUSTY WINDS WILL LIKELY DIMINISH SOONER AT RIC AND
SBY...AS THEY ARE FURTHEST AWAY FROM THE LOW.
&&
.MARINE...
WINDS GUSTS HAVE DECREASED ENOUGH OVER THE BAY TO POST SCAS FROM
NEW POINT COMFORT NORTHWARD.
&&
.TIDES/COASTAL FLOODING...
HAVE UPGRADED COASTAL FLOOD WATCH TONIGHT TO A COASTAL FLOOD
ADVISORY. THE LATEST TRENDS IN THE STORM SURGE GUIDANCE SHOWS
TIDAL DEPARTURES BETWEEN 1 TO 3 FEET AROUND HIGH TIDE
TONIGHT...WHICH WOULD BE IN THE MINOR FLOOD CATEGORY. ALONG THE
VA/NC BORDER AND SOUTH SOME AREAS MAY BE CLOSE TO MODERATE
FLOODING. SEE LATEST WBCCFWAKQ FOR MORE INFO.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR MDZ022>024.
HIGH SURF ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR MDZ025.
HIGH WIND WARNING UNTIL 10 PM EDT THIS EVENING FOR MDZ025.
NC...COASTAL FLOOD WATCH FROM 6 AM EDT MONDAY THROUGH MONDAY
EVENING FOR NCZ102.
WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR NCZ012>014-
030>032.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT MONDAY FOR NCZ102.
HIGH WIND WARNING UNTIL 11 AM EDT MONDAY FOR NCZ015>017-102.
HIGH SURF ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR NCZ102.
STORM WARNING UNTIL 6 PM EDT MONDAY FOR NCZ102.
VA...COASTAL FLOOD WATCH FROM 6 AM EDT MONDAY THROUGH MONDAY
EVENING FOR VAZ084>086-091-094-095-098.
WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR VAZ084-086-
091>094-096.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT MONDAY FOR VAZ084>086-
091-094-095-098.
HIGH WIND WARNING UNTIL 11 AM EDT MONDAY FOR VAZ095-097-098.
HIGH SURF ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR VAZ098>100.
HIGH WIND WARNING UNTIL 10 PM EDT THIS EVENING FOR VAZ099-100.
MARINE...GALE WARNING UNTIL 2 AM EDT TUESDAY FOR ANZ632-650-652-654.
STORM WARNING UNTIL 11 AM EDT MONDAY FOR ANZ656.
STORM WARNING UNTIL 6 PM EDT MONDAY FOR ANZ658.
STORM WARNING UNTIL 3 PM EDT MONDAY FOR ANZ633.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ630-631.
&&
SYNOPSIS...GINGRICH
NEAR TERM...GINGRICH
SHORT TERM...GINGRICH
LONG TERM...GINGRICH
AVIATION...ARK/KLL
MARINE...WAMSLEY
TIDES/COASTAL FLOODING...WAMSLEYHazardous weather outlook, May 6, 3:38 AM EDT, 18 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 338 AM EDT SUN MAY 6 2007 ANZ650-652-070745- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- 338 AM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021-VAZ048-049-060>083-087>090-070745- DORCHESTER-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- 338 AM EDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ084-086-091-094-070745- GLOUCESTER-MATHEWS-YORK-NEWPORT NEWS/HAMPTON- 338 AM EDT SUN MAY 6 2007 ...COASTAL FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH MONDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE PENINSULA OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>014-030>032-VAZ092-093-096-070745- NORTHAMPTON NC-HERTFORD-GATES-BERTIE-CHOWAN-PERQUIMANS-SOUTHAMPTON- ISLE OF WIGHT-SUFFOLK- 338 AM EDT SUN MAY 6 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ085-070745- MIDDLESEX- 338 AM EDT SUN MAY 6 2007 ...COASTAL FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE PENINSULA OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630-631-070745- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 338 AM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-100-070745- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 338 AM EDT SUN MAY 6 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ022>024-070745- WICOMICO-SOMERSET-INLAND WORCESTER- 338 AM EDT SUN MAY 6 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ095-070745- NORFOLK/PORTSMOUTH- 338 AM EDT SUN MAY 6 2007 ...COASTAL FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH MONDAY EVENING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ015>017-VAZ097-070745- PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHESAPEAKE- 338 AM EDT SUN MAY 6 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ098-070745- VIRGINIA BEACH- 338 AM EDT SUN MAY 6 2007 ...COASTAL FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH MONDAY EVENING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH HIGH WIND WARNING HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH HIGH WIND WARNING HIGH SURF ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-070745- OUTER BANKS CURRITUCK- 338 AM EDT SUN MAY 6 2007 ...STORM WARNING IN EFFECT UNTIL 11 AM EDT MONDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH MONDAY EVENING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING COASTAL FLOOD WATCH HIGH WIND WARNING HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING COASTAL FLOOD WATCH HIGH WIND WARNING HIGH SURF ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ632-654-070745- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- 338 AM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-656-658-070745- CURRITUCK SOUND- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 338 AM EDT SUN MAY 6 2007 ...STORM WARNING IN EFFECT UNTIL 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in North Carolina, 2007Wind Advisories in Virginia, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.